# SDR IPXA2020120863205

- Difficulty date: December 7, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 32,219 hours, 21,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 00
- Part serial: 00
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WITH OVERHEAD PANEL SWITCH IN ARMED POSITION, UNARMED LIGHT ON AND MESSAGE DISPLAYED.  DEFFERED INTERIOR EMERGECY EXIT LIGHTS, IAW MEL 33-51-1-1.  NO DMP REQUIRED.  PLACARD INSTALLED.  THIS ASSIGNS M728364.  ACCOMPLISHED EMERGENCY LIGHTS ADJ/TEST, REF AMM 33-51-00-501.  NO DEFECTS NOTED.  NO HISTORY PREV 90 DAYS.  M728364 CLOSED.  NO DMP.
